Approximate generalized Hessians and Taylor's expansions for continuously Gâteaux differentiable functions

V. Jeyakumar, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)353-368
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number3
Publication statusPublished - 1 May 1999
Externally publishedYes


  • Approximate generalized Hessians
  • Optimality conditions
  • Second-order nonsmooth analysis
  • Taylor's expansions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this